Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 263823, 9 pages
http://dx.doi.org/10.1155/2015/263823
Research Article

On the Approximate Controllability of Fractional Evolution Equations with Generalized Riemann-Liouville Fractional Derivative

1Eastern Mediterranean University, Gazimagusa, Northern Cyprus, Mersin 10, Turkey
2Department of Mathematics, West Chester University of Pennsylvania, 25 University Avenue, West Chester, PA 19383, USA

Received 10 January 2015; Accepted 20 March 2015

Academic Editor: Marlene Frigon

Copyright © 2015 N. I. Mahmudov and M. A. McKibben. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov and M. A. McKibben, “On the Approximate Controllability of Fractional Evolution Equations with Generalized Riemann-Liouville Fractional Derivative,” Journal of Function Spaces, vol. 2015, Article ID 263823, 9 pages, 2015. https://doi.org/10.1155/2015/263823.